Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 87, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2019, 1:35 PM CDT for Cherokee County, Alabama. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2019, 1:35 PM CDT (18:35 UTC)
- Expired
- May 9, 2019, 2:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cherokee County, AL
The radar
The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 2:00 PM CDT | TSTM WND DMG | 1 Wnw Cedar Bluff, AL | SEVERAL TREES DOWN ALONG BROWN STREET IN CEDAR BLUFF. |
| May 9, 2:06 PM CDT | TSTM WND DMG | Cornwall Furnace Park, AL | TREES DOWN ON POWER LINES NEAR A RESIDENCE IN CEDAR BLUFF. |
| May 9, 2:07 PM CDT | TSTM WND DMG | 2 Wnw Forney, AL | TREE ACROSS CR 45 NORTH OF HWY 411. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800
WUUS54 KBMX 091835
SVRBMX
ALC019-091930-
/O.NEW.KBMX.SV.W.0087.190509T1835Z-190509T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
135 PM CDT Thu May 9 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Cherokee County in northeastern Alabama...
* Until 230 PM CDT.
* At 135 PM CDT, severe thunderstorms were located along a line
extending from near Crossville to near Glencoe, moving northeast at
40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Centre, Cedar Bluff, Little River Canyon National Preserve, Forney,
Centre Municipal Airport, Leesburg, Sand Rock, Gaylesville,
Tennala, Cherokee Rock Village, Pleasant Gap, Cornwall Furnace
Park, Blanche, Eastern Weiss Lake, Little River Falls, Slackland,
Western Weiss Lake, Moshat, Ball Flat and Coloma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3397 8540 3396 8549 3394 8550 3394 8553
3396 8554 3397 8574 3410 8580 3412 8579
3413 8580 3411 8584 3424 8584 3424 8581
3426 8581 3426 8577 3436 8566 3437 8563
3440 8563 3444 8558 3449 8557 3453 8552
TIME...MOT...LOC 1835Z 244DEG 36KT 3426 8595 3390 8597
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM3 follow-up statements
427
WWUS54 KBMX 091856
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
156 PM CDT Thu May 9 2019
ALC019-091930-
/O.CON.KBMX.SV.W.0087.000000T0000Z-190509T1930Z/
Cherokee AL-
156 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CHEROKEE COUNTY...
At 156 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Sand Rock to near Ball Flat, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Centre, Cedar Bluff, Little River Canyon National Preserve, Forney,
Centre Municipal Airport, Leesburg, Sand Rock, Gaylesville, Tennala,
Pleasant Gap, Cornwall Furnace Park, Blanche, Eastern Weiss Lake,
Little River Falls, Western Weiss Lake, Moshat, Ball Flat, Coloma,
Weiss Dam and Yellow Creek Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3400 8541 3396 8556 3397 8574 3410 8580
3412 8579 3413 8580 3426 8580 3426 8577
3436 8566 3437 8563 3440 8563 3444 8558
3449 8557 3453 8552
TIME...MOT...LOC 1856Z 244DEG 36KT 3434 8575 3398 8577
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM131
WWUS54 KBMX 091909
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
209 PM CDT Thu May 9 2019
ALC019-091930-
/O.CON.KBMX.SV.W.0087.000000T0000Z-190509T1930Z/
Cherokee AL-
209 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR EASTERN CHEROKEE COUNTY...
At 209 PM CDT, severe thunderstorms were located along a line
extending from near Blanche to near Pleasant Gap, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cedar Bluff, Forney, Gaylesville, Pleasant Gap, Cornwall Furnace
Park, Eastern Weiss Lake, Coloma, Fullerton, New Moon, Spring Garden,
Broomtown, Howells Crossroads, Waterhouse, Chesterfield and Desoto
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3396 8563 3442 8560 3444 8558 3445 8558
3448 8551 3400 8541 3396 8556
TIME...MOT...LOC 1909Z 253DEG 42KT 3439 8554 3399 8557
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM357 WWUS54 KBMX 091923 SVSBMX Severe Weather Statement National Weather Service Birmingham AL 223 PM CDT Thu May 9 2019 ALC019-091930- /O.CON.KBMX.SV.W.0087.000000T0000Z-190509T1930Z/ Cherokee AL- 223 PM CDT Thu May 9 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTHEASTERN CHEROKEE COUNTY... At 223 PM CDT, severe thunderstorms were located along a line extending from 9 miles southwest of Summerville to near Pleasant Gap, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Forney, Eastern Weiss Lake, Waterhouse and Fullerton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3397 8552 3440 8549 3400 8541 TIME...MOT...LOC 1923Z 261DEG 29KT 3437 8543 3397 8546 HAIL...<.75IN WIND...60MPH $$ 87/GRANTHAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:35 PM CDT, 1 hour earlier.
Area forecast discussion, May 9, 12:35 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Birmingham AL 1235 PM CDT Thu May 9 2019 .UPDATE... For 18Z Aviation & Short Term. && .SHORT TERM UPDATE... Through this afternoon. --Line of thunderstorms w/ trailing rain through this afternoon-- At 17:30Z/12:30PM, a convective line was roughly half-way through central Alabama. A few reports of wind damage were noted along the leading edge of the storms. With surface temperatures nudging into the low 80s (F) + dew points in the upper 60s (F), surface-based CAPE values are running 1,500+ J/kg. Bulk shear is around 30-40 knots. This environment has allowed for an increase in storm organization since earlier this morning. There will be a continued risk of damaging, straight-line winds through this afternoon. 89^GSatterwhite .LONG TERM... /Issued at 408 AM CT/ Friday: The cold front will be stalled over northwest Alabama on Friday as it will be parallel to the southwest flow aloft and well-removed from the associated occluding surface low over Quebec. A moist air mass will be in place along and south of the front with PWATs around 1.75 inches and dew points in the upper 60s to around 70F. At upper levels, a rex block is expected to develop over the western CONUS with a ridge over the Pacific Northwest and an upper low near southern California. Over the eastern CONUS, broad troughing will be located over the northern tier and Canada, with a strengthening ridge over the Gulf. The strengthening ridge will result in weak synoptic height rises and keep the jet stream well north of Central Alabama. But models are in good agreement with a convectively-enhanced shortwave/MCV lifting northeastward from Texas during the day. This combined with the moist air mass and stalled frontal boundary should result in scattered to numerous showers and thunderstorms developing with daytime heating. 0-6 km bulk shear values around 25 kts and weak forcing will not be supportive of any organized severe storms, but expect some strong storms to be possible with gusty winds and small hail. Continued weak impulses in the southwest flow and the moist air mass will result in chances of showers and thunderstorms continuing over the area Friday night, with highest chances across the north closest to the stalled front. Saturday and Sunday: An upper low and associated shortwave digging southward through the Northern Plains on the back side of the northern stream trough and waves ejecting out of the southern stream upper low off the coast of San Diego will result in a broad area of height falls over the Southern Plains and Lower Mississippi Valley on Saturday. In response to these factors, a wave of low pressure is expected to develop along the front over the ArkLaTex and track northeastward through the Mid-South, with an associated LLJ. This will cause the front to begin to lift northward as a warm front, though the boundary may be a bit messy due to convective outflows. Continued impulses in the WSW flow aloft and a moist air mass will result in periods of scattered to numerous showers and thunderstorms. 0-6 km bulk shear values remain too weak for organized severe storms during the day on Saturday. However, this appears to change as we go into Saturday night and Sunday. The ECMWF remains the most amplified solution for the deepening trough over the Midwest and thus continues to have stronger mid-level flow over the Deep South. But the other models appear to be trending towards seasonably strong mid-level flow as well. Confidence in timing is low given somewhat unfocused forcing, but there are signals that an organized line of storms/MCS may move across the area during the late Saturday night into Sunday timeframe ahead of a cold front. Timing relative to the diurnal cycle will dictate how much instability is available. But given the presence of 40-50 kts of westerly 0-6 km bulk shear and plentiful moisture, will add a low confidence severe mention to the HWO for Sunday, and continue to monitor the timing to see if late Saturday night needs to be included as well. The main threat appears to be damaging winds. However, depending on the strength of the surface low and LLJ, low-level shear/helicity could become marginally supportive of brief tornadoes as well. Confidence in this particular potential is too low to mention in the HWO at this time. Will also need to monitor rainfall totals through the weekend given high PWATs. Storm total rainfall amounts of 1-3 inches with locally higher amounts are possible. We have not been particularly wet lately, streamflows are running around normal, and spring vegetation will soak up much of the rainfall. But will need to monitor for flooding if any particular areas get several rounds of heavy rain. Monday through Wednesday: East Coast troughing will the predominant feature through the first half of next week, resulting in northwesterly flow. The upper low over the southwestern CONUS will weaken as it moves eastward. After a week of summer-like temperatures, temperatures will be more spring- like. Mainly dry conditions are expected with rain chances mainly confined to the Gulf Coast and offshore. 32/Davis && .AVIATION... 18Z TAF Discussion. --Rain and storms will affect all TAF sites today w/ improvements heading into this evening; lowering ceilings overnight-- At 17:30Z/12:30PM, a line of thunderstorms was moving eastward through central Alabama. I've done a rough estimate of thunderstorm/reduced ceiling and visibility impacts this afternoon into evening. There should be a brief wind shift toward the north behind the convective line, before turning back toward a southerly large-scale flow. Through tonight, rain/storms should be east of central Alabama with lingering clouds that should trend toward MVFR overnight/early Friday. There's another chance for some rain/storm activity later on Friday, but have not included at this time given variability in forecast guidance. 89^GSatterwhite && .FIRE WEATHER... An approaching storm system will bring enhanced rain chances today through the weekend. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 65 81 65 80 65 / 40 60 70 70 70 Anniston 66 82 65 81 66 / 60 60 70 70 60 Birmingham 67 82 67 81 66 / 40 60 70 70 70 Tuscaloosa 68 81 67 80 66 / 20 70 70 70 70 Calera 67 80 66 80 66 / 40 70 70 60 60 Auburn 67 83 68 82 67 / 60 60 40 60 30 Montgomery 68 84 68 85 68 / 60 60 40 60 40 Troy 67 85 68 85 68 / 60 60 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 9, 11:19 AM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1119 AM CDT Thu May 9 2019 ALZ011>015-017>050-101930- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1119 AM CDT Thu May 9 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. A line of thunderstorms will move through central Alabama today. There is a risk of damaging, straight line winds up to 60 mph and an isolated, brief tornado. This threat includes much of central Alabama, mainly northwest of Interstate 85 through 5 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low confidence risk of severe thunderstorms on Sunday. At this time the main threat is expected to be damaging winds. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed on Sunday.
In the hours before
Local storm report, May 9, 1:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TSTM WND DMG ONEONTA 33.95N 86.47W
05/09/2019 BLOUNT AL 911 CALL CENTER
A COUPLE OF TREES DOWN IN ONEONTA.
&&Local storm report, May 9, 1:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 3 W WARRIOR 33.81N 86.85W
05/09/2019 JEFFERSON AL TRAINED SPOTTER
NUMEROUS TREES DOWN ON WARRIOR-JASPER ROAD
IN WEST JEFFERSON COUNTY.
&&
MWSpecial weather statement, May 9, 1:24 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
124 PM CDT Thu May 9 2019
ALZ019-026-027-091930-
Calhoun AL-Talladega AL-St. Clair AL-
124 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...CALHOUN AND EASTERN
ST. CLAIR COUNTIES UNTIL 230 PM CDT...
At 124 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Neely Henry Lake to Pell City to near
Columbiana. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Anniston, Oxford, Talladega, Sylacauga, Pell City, Jacksonville,
Rainbow City, Childersburg, Piedmont, Wilsonville, Talladega Springs,
West End-Cobb Town, Cobb Town, Fort McClellan, Saks, Lincoln,
Glencoe, Weaver, Riverside and Vincent.
LAT...LON 3388 8564 3380 8559 3377 8564 3365 8564
3356 8575 3350 8590 3330 8598 3329 8612
3311 8618 3310 8649 3319 8650 3328 8643
3329 8636 3343 8638 3393 8617 3384 8605
3395 8588 3396 8553 3389 8553
TIME...MOT...LOC 1824Z 270DEG 32KT 3387 8612 3355 8624 3314 8653
87/GRANTHAMLocal storm report, May 9, 1:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
125 PM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TSTM WND DMG 3 SE SUMITON 33.73N 87.01W
05/09/2019 JEFFERSON AL TRAINED SPOTTER
TREE DOWN ALONG HWY 78 NEAR A BUSINESS.
&&
MWSpecial weather statement, May 9, 1:29 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
129 PM CDT Thu May 9 2019
ALZ036-091930-
Coosa AL-
129 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR COOSA COUNTY UNTIL 230 PM CDT...
At 129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Alpine Bay Resort to near Vincent to near
Wilsonville to Lay Lake. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Goodwater, Rockford, Kellyton, Weogufka, Equality, Stewartville,
Hanover, Lyle, Pentonville, Dollar, Bradford, Cottage Grove,
Strickland Crossroads, Bentleyville, Marble Valley, Moriah, Hatchet,
Nixburg, Speed and Highway 9 and Highway 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3275 8601 3275 8632 3277 8632 3277 8634
3275 8634 3275 8637 3282 8646 3283 8646
3286 8645 3287 8648 3291 8649 3293 8651
3306 8652 3307 8651 3309 8650 3310 8649
3310 8601 3282 8601 3280 8600
TIME...MOT...LOC 1829Z 262DEG 29KT 3343 8629 3335 8635 3320 8646 3304
8651
17/KLAWSLocal storm report, May 9, 1:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
132 PM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 2 SW RAMSEY 33.97N 86.18W
05/09/2019 ETOWAH AL EMERGENCY MNGR
TREE DOWN ALONG ROCKY HOLLOW RD ON HWY 11.
&&
MWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 52 min |
| May 9, 11:14 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 61 min |
| May 9, 11:23 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 67 min |
| May 9, 11:40 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 80 min |
| May 9, 12:08 PM CDT | Special Weather Statement | BMX | Blount | 67 min |
| May 9, 12:09 PM CDT | Special Weather Statement | BMX | Bibb, Shelby | 81 min |
| May 9, 12:25 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| May 9, 12:47 PM CDT | Special Weather Statement | BMX | Etowah, St. Clair | 28 min |
| May 9, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 63 min |
| May 9, 1:24 PM CDT | Special Weather Statement | BMX | Calhoun, Talladega | 66 min |
| May 9, 1:29 PM CDT | Special Weather Statement | BMX | Coosa | 61 min |
| May 9, 1:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 25 min |
| May 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 62 min |
| May 9, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 51 min |
| May 9, 2:25 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| May 9, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
| May 9, 3:19 PM CDT | Special Weather Statement | BMX | Elmore | 26 min |
| May 9, 3:25 PM CDT | Special Weather Statement | BMX | Montgomery | 50 min |
| May 9, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Lowndes, Macon, Montgomery, Pike | 43 min |
| May 9, 4:17 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon, Pike | 43 min |
| May 9, 4:52 PM CDT | Special Weather Statement | BMX | Russell | 38 min |
| May 9, 5:03 PM CDT | Special Weather Statement | BMX | Lee | 27 min |
| May 9, 5:08 PM CDT | Special Weather Statement | BMX | Barbour | 52 min |
| May 9, 5:35 PM CDT | Special Weather Statement | BMX | Russell | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.